MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; CATHETER,EXTERNAL,MALE,EXO,LTX,LG,35MM

MEDLINE INDUSTRIES LP; CATHETER,EXTERNAL,MALE,EXO,LTX,LG,35MM
Catalog Number DYND12301
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 06/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Swelling and induration.
 
Additional Manufacturer Narrative
It was reported that the device was 28 mm when measured rather than 35mm.Due to this, redness and swelling occurred causing him to go to the emergency room.He received iv antiobiotics and was admitted to the hospital due to concerns of infection.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
CATHETER,EXTERNAL,MALE,EXO,LTX,LG,35MM
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key19805574
Report Number1417592-2024-00763
Device Sequence Number18237476
Product Code NNX
UDI-Device Identifier40080196030898
UDI-Public40080196030898
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND12301
Device Lot Number91123120001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Initial Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale